# SDR CALA2017091103143

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 67,958 hours, 11,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32944
- Part serial: 0042
- Condition: Partial Deploy
- Location: R2 Door
- Part time: 52,691 hours, 7,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOOSE IN BUSTLE. FOUND SLIDE PARTIALY DEPLOYED UNDER BUSTLE (TOP PACKING).  INSTALLED NEW ESCAPE SLIDE PACK (POSITION R2) IAW B767 AMM 25-66-01.
